# SDR UPS05445782

- Difficulty date: November 16, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 95,393 hours, 23,626 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Link
- Part number: 65B903604
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AD NR 3 ENGINE REAR MOUNT THRUST LINK CRACK INDICATION REVEALED AT FWD LUG UPPER SURFACE 80 PERCENT FSH & AFT UPPER SURFACE 50 PERCENT FSH BOTH EXCEED LIMIT.  NR 3 ENG REAR MOUNT THRUST LINK CHANGED REF MM 71-21-03.
